Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: lost my emotions
Created On 7/23/14 10:26 PM
Topic View:

View thread in raw text format


Achdus
Supporter

Posts: 122
Joined: Jun 2009

7/23/14 10:26 PM
User is offline

I lost my ability to love and feel joy and excitement but am not depressed What can I do to bring them back?
 
Reply
   
Quote
   
Top
   
Bottom
     



mentch
Supporter

Posts: 103
Joined: Mar 2011

7/25/14 12:50 PM
User is offline View users profile

I had a similar situation while taken selexa The good part is that these side affects should discontinue once you stop your medication
Practically what I tried to do is to combine the medication with some supplements to help minimize side affects
You can ask Dr Price on this website
It's also a good idea to make sure that there is nothing wrong with you physically or mentally from a nutrition standpoint
Sometimes adrenal fatigue or thyroid deficiency can cause depression
There are also deficiencies that are related to diet like b12 or folic which not every test can detect
I would recommend contacting an integrative doctor/s in your area for this
Endochrinologist gastroenterologist or a different specialist if you had an issue in that area
On top of which an integrative psychiatrist can guide you in this process
Get more advice from doctor price on this website
Try the Schachter center in Monsey or Kunin Health in California
These are top doctors in integrative psychiatry
Good luck
Lonelystar


-------------------------
Mentch
 
Reply
   
Quote
   
Top
   
Bottom
     



Achdus
Supporter

Posts: 122
Joined: Jun 2009

7/29/14 7:08 AM
User is offline

the medicines I am taking are not known to make you lose your emotions.
 
Reply
   
Quote
   
Top
   
Bottom
     



Achdus
Supporter

Posts: 122
Joined: Jun 2009

7/29/14 7:12 AM
User is offline

can Dr. Lynn comment
 
Reply
   
Quote
   
Top
   
Bottom
     



I'mTrying
Senior Supporter

Posts: 407
Joined: Dec 2008

8/19/14 1:48 PM
User is offline

I don't think Dr. Lynn comes here anymore.
Do you feel numb? Or deadened?
 
Reply
   
Quote
   
Top
   
Bottom
     



Achdus
Supporter

Posts: 122
Joined: Jun 2009

8/19/14 6:04 PM
User is offline

Not completely but I cannot feel the good emotions like joy, laughter, passion and excitement. I am not taking celexa or other ssris .
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask Dr. Lynn > Ask Dr. Lynn < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.